# SDR DALA1163079868

- Difficulty date: November 10, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N777NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47787
- Aircraft time: 3,132 hours, 2,698 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Dirty
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, FORCE REQUIRED TO DROP TAIL CONE WAS OUT OF RANGE AT 65 POUNDS.  SPECIFIED RANGE IS 25-35 POUNDS.  CLEANED AND LUBED LATCHES, CHECKS GOOD.
